# SDR DHL9972711C

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracked
- Condition: Cracked
- Location: Lt Wing Cove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING COVE PANEL SUPPORT ROD ATTACH BRACKET CRACKED I/B NR 3 SPOILER ACT.  REPLACED SUPPORT ROD ATTACH BRACKET AT LT COVE I/B AT NR 3 SPOILER ACT PER B727 SRM 51-30-2 N/R 1469.
